Higher Structures, Vol. 1, No. 1, pp. 1-21, 2017

A simplicial model for infinity properads

Donald Yau, Marcy Robertson, Philip Hackney

Received October 26th 2016. Published online December 22nd 2017.

Abstract:  We show how the model structure on the category of simplicially-enriched (colored) props induces a model structure on the category of simplicially-enriched (colored) properads. A similar result holds for dioperads.
Keywords:  Properads; dioperads; infinity properads; model categories; cofibrantly generated model categories; simplicial categories
Classification MSC:  55P48, 18D20, 55U35, 18D50, 19D23

PDF available at:  Institute of Mathematics CAS

Affiliations:   Donald Yau, Department of Mathematics, The Ohio State University at Newark, OH, USA, e-mail: dyau@math.ohio-state.edu; Marcy Robertson, School of Mathematics and Statistics, The University of Melbourne, VIC, Australia, e-mail: marcy.robertson@unimelb.edu.au; Philip Hackney Institut für Mathematik, Universität Osnabrück, Osnabrück, Germany Current Address: Department of Mathematics, Macquarie University, NSW, Australia, e-mail: philip@phck.net

PDF available at: